AMS eContent Search Results
Matches for: msc=(31C12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Yves Guivarc’h. Spectral gap properties and limit theorems for some random walks and dynamical systems. Proceedings of Symposia in Pure Mathematics 89 279-310.
Book volume table of contents
View Article: PDF

[2] Vilmos Totik. A subharmonicity property of harmonic measures. Proc. Amer. Math. Soc. 144 (2016) 2073-2079.
Abstract, references, and article information   
View Article: PDF

[3] Shigehiro Sakata. Movement of centers with respect to various potentials. Trans. Amer. Math. Soc. 367 (2015) 8347-8381.
Abstract, references, and article information   
View Article: PDF

[4] J. Ruppenthal. Parabolicity of the regular locus of complex varieties. Proc. Amer. Math. Soc. 144 (2016) 225-233.
Abstract, references, and article information   
View Article: PDF

[5] Luciano Mari and Daniele Valtorta. On the equivalence of stochastic completeness and Liouville and Khas'minskii conditions in linear and nonlinear settings. Trans. Amer. Math. Soc. 365 (2013) 4699-4727.
Abstract, references, and article information   
View Article: PDF

[6] Alexander Grigor’yan. Heat Kernel and Analysis on Manifolds. AMS/IP Studies in Advanced Mathematics 47 (2012) MR MR2569498.
Book volume table of contents

[7] Green function and Green operator. AMS/IP Studies in Advanced Mathematics 47 (2012) 341-363.
Book volume table of contents
View Article: PDF

[8] Spectral properties. AMS/IP Studies in Advanced Mathematics 47 (2012) 265-293.
Book volume table of contents
View Article: PDF

[9] Gaussian estimates in the integrated form. AMS/IP Studies in Advanced Mathematics 47 (2012) 321-339.
Book volume table of contents
View Article: PDF

[10] The heat kernel on a manifold. AMS/IP Studies in Advanced Mathematics 47 (2012) 183-215.
Book volume table of contents
View Article: PDF

[11] Distance function and completeness. AMS/IP Studies in Advanced Mathematics 47 (2012) 295-320.
Book volume table of contents
View Article: PDF

[12] Laplace operator on a Riemannian manifold. AMS/IP Studies in Advanced Mathematics 47 (2012) 49-95.
Book volume table of contents
View Article: PDF

[13] Laplace operator and the heat equation in $\mathbb {R}^n$. AMS/IP Studies in Advanced Mathematics 47 (2012) 1-13.
Book volume table of contents
View Article: PDF

[14] Function spaces in $\mathbb {R}^n$. AMS/IP Studies in Advanced Mathematics 47 (2012) 15-47.
Book volume table of contents
View Article: PDF

[15] Pointwise Gaussian estimates I. AMS/IP Studies in Advanced Mathematics 47 (2012) 391-415.
Book volume table of contents
View Article: PDF

[16] Ultracontractive estimates and eigenvalues. AMS/IP Studies in Advanced Mathematics 47 (2012) 365-389.
Book volume table of contents
View Article: PDF

[17] Reference material. AMS/IP Studies in Advanced Mathematics 47 (2012) 431-455.
Book volume table of contents
View Article: PDF

[18] Weak maximum principle and related topics. AMS/IP Studies in Advanced Mathematics 47 (2012) 123-149.
Book volume table of contents
View Article: PDF

[19] Heat kernel as a fundamental solution. AMS/IP Studies in Advanced Mathematics 47 (2012) 243-263.
Book volume table of contents
View Article: PDF

[20] Pointwise Gaussian estimates II. AMS/IP Studies in Advanced Mathematics 47 (2012) 417-430.
Book volume table of contents
View Article: PDF

[21] Laplace operator and heat equation in $L^{2}(M)$. AMS/IP Studies in Advanced Mathematics 47 (2012) 97-122.
Book volume table of contents
View Article: PDF

[22] Regularity theory in $\mathbb {R}^n$. AMS/IP Studies in Advanced Mathematics 47 (2012) 151-182.
Book volume table of contents
View Article: PDF

[23] Positive solutions. AMS/IP Studies in Advanced Mathematics 47 (2012) 217-241.
Book volume table of contents
View Article: PDF

[24] Martin Dindoš. Hardy spaces and potential theory on $C^1$ domains in Riemannian manifolds. Memoirs of the AMS 191 (2008) MR 2376731.
Book volume table of contents   

[25] P. Álvarez-Caudevilla and J. López-Gómez. Semiclassical analysis for highly degenerate potentials. Proc. Amer. Math. Soc. 136 (2008) 665-675. MR 2358508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hå kan Hedenmalm and Ilgiz Kayumov. On the Makarov law of the iterated logarithm. Proc. Amer. Math. Soc. 135 (2007) 2235-2248. MR 2299501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] François Ledrappier and Omri Sarig. Invariant measures for the horocycle flow on periodic hyperbolic surfaces. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 89-94. MR 2183007.
Abstract, references, and article information   
View Article: PDF

[28] Steen Markvorsen and Vicente Palmer. How to obtain transience from bounded radial mean curvature. Trans. Amer. Math. Soc. 357 (2005) 3459-3479. MR 2146633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marius Mitrea and Michael Taylor. Potential theory on Lipschitz domains in Riemannian manifolds: The case of Dini metric tensors. Trans. Amer. Math. Soc. 355 (2003) 1961-1985. MR 1953534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ilkka Holopainen. Asymptotic Dirichlet problem for the $p$-Laplacian on Cartan-Hadamard manifolds. Proc. Amer. Math. Soc. 130 (2002) 3393-3400. MR 1913019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2